# SDR 9JLA1206201300893

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,464 hours, 2,998 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flex Line
- Part number: 6630100007
- Condition: Leaking
- Location: De Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CLIMB AT FL310 WITH OAT -20C AND ANTI-ICE ON IN IMC CONDITIONS, THE RED CAS MESSAGE "WING/STAB LEAK" APPEARED.  THE CHECKLIST WAS RUN AND THE MESSAGE WENT OUT.  BOTH PILOT AND COPILOT CIRCUIT BREAKERS WERE PULLED IAW THE CHECKLISTS. MX TROUBLESHOOTING FOUND THE LT AND RT STAB DEICE FLEX TUBE LEAKING.  REPLACED THE FLEX TUBES WITH NEW TUBES IAW AMM 30-10-00, FUNCTIONAL AND LEAK CHECKS SATISFACTORY.
